MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archpedi.1978.02120260039008

Медицинская библиотека · American journal of diseases of children (1960) · 1978

Toxic encephalopathy related to antihistamine-barbiturate antiemetic medication.

Schwartz J F, Patterson J H

Клинический случайСтатьяПеревод в очереди

Аннотация

A toxic encephalopathy characterized by depressed level of consciousness, marked irritability, and ataxia developed in seven children, 5 years of age and younger, following administration of an antiemetic combination of pentobarbital and pyrilamine maleate. Three of the seven patients were given a dosage of medication and exceeding the manufacture's recommendation. All seven patients recovered without sequelae.

Для цитирования: Schwartz J F, Patterson J H. Toxic encephalopathy related to antihistamine-barbiturate antiemetic medication.. American journal of diseases of children (1960). 1978. DOI: 10.1001/archpedi.1978.02120260039008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.